American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 87-93
DOI: 10.12691/ajams-4-3-4
Open AccessReview Article

Exact Solutions for The Space-Time Fractional SRLW and STO Equationsby The (DαG)/G Expansion Method

Waleed M. Alhamdan1, and Luwai Wazzan1

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Kingdom of Saudi Arabia

Pub. Date: July 04, 2016

Cite this paper:
Waleed M. Alhamdan and Luwai Wazzan. Exact Solutions for The Space-Time Fractional SRLW and STO Equationsby The (DαG)/G Expansion Method. American Journal of Applied Mathematics and Statistics. 2016; 4(3):87-93. doi: 10.12691/ajams-4-3-4

Abstract

A new application of the remarkable (DαG)/G-expansion method based on a fractional order ordinary differential equation is used to find exact solutions of the space-time fractionalsymmetric regularized long wave (SRLW) equation and the space-time fractional Sharma-Tasso-Olver (STO) equation. This method involves Jumarie’s modified Riemann-Liouville derivative and uses some of its basic properties. Exact solutions for both equations are obtained.

Keywords:
fractional differential equations improved (DαG)/G expansion method Jumarie’s modified Riemann-liouville derivative SRLW equation STO equation analytical solutions

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Giona M., Roman, H.E., Fractional diffusion equation for transport phenomena in random media, Phys. A, 185 (1992) 87-97.
 
[2]  Hilfer R., Applications of Fractional Calculus in Physics, Word Scientific, Singapore, (2000).
 
[3]  Kirchner J.W., Feng X., Neal C. Fractal stream chemistry and its implications for contaminant transport in catchments, Nature, 403 (2000) 524-526.
 
[4]  Magin R.L., Fractional Calculus in Bioengineering, Begell House Publishers, (2006).
 
[5]  Kilbas A, Srivastava HM, Trujillo JJ., Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands.2006; 204:1-523.
 
[6]  Sabatier J, Agrawal OP, Machado JAT., Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, New York, NY, USA; 2007.
 
[7]  Mainardi F., Fractional Calculus and Waves in Linear Viscoelasticity: An Introduction to Mathematical Models, Imperial College Press, London, UK; 2010.
 
[8]  Yang XJ., Advanced Local Fractional Calculus and Its Applications. World Science Publisher, New York, NY, USA; 2012.
 
[9]  Liu F, Agrawal, OP, Momani, S, Leonenko NN, Chen W., Fractional Differential Equations 2012. International Journal of Differential Equations. 2013; 2 pages. Article ID 802324.
 
[10]  LeVeque RJ., Finite difference methods for ordinary and partial differential equations: Steady-state and time-dependent problems, SIAM, Philadelphia, PA: SIAM; 2007.
 
[11]  Gao GH, Sun ZZ, Zhang YN., A finite difference scheme for fractional sub-diffusion equations on an unbounded domain using artificial boundary conditions, J. Comput .Phys.2012; 231(7) :2865-2879.
 
[12]  Reddy JN., An Introduction to the Finite Element Method (Third ed.). McGraw-Hill. New York; 2006.
 
[13]  Deng W., Finite element method for the space and time fractional Fokker-Planck equation. SIAM J .Numer. Anal.2009; 47(1): 204-266.
 
[14]  Baskonus H.M. and Bulut H., On the Numerical Solutions of Some Fractional Ordinary Differential Equations by Fractional Adams-Bashforth-Moulton Method, Open Mathematics, 13(1), 547-556, 2015.
 
[15]  El-sayed AMA, Gaber M., The Adomian decomposition method for solving partial differential equations of fractional order in finite domains, Phys, Lett. A 359, 175-182 (2006).
 
[16]  Daftardar-Gejji, V, Jafari H., Adomian decomposition: a tool for solving a system of fractional differential equations, J. Math. Anal. Appl. 301(2), 508-518 (2005).
 
[17]  He J.H., Variational iteration method—some recent results and new interpretations, J. Comput. Appl. Math. (2006).
 
[18]  Baskonus H.M., Mekkaoui T., Hammouch Z., Bulut H., Active Control of a Chaotic Fractional Order Economic System, Entropy, 17(8), 5771-5783, 2015.
 
[19]  M.Belgacem F.B., Baskonus H.M. and Bulut H., Variational Iteration Method for Hyperchaotic Nonlinear Fractional Differential Equations Systems, Advances in Mathematics and Statistical Sciences, 445-453, 2015.
 
[20]  Baskonus H.M., Belgacem F.B.M. Bulut H., Solutions of Nonlinear Fractional Differential Equations Systems through an Implementation of the Variational Iteration Method, Fractional Dynamics, De Gruyter, 333-342, 2015.
 
[21]  Abbasbandy S, Shirzadi A., Homotopy analysis method for multiple solutions of the fractional Sturm-Liouville problems. Numer. Algorithms. 2010;54 (4) :521-532.
 
[22]  Liao SJ., Homotopy Analysis Method in Nonlinear Differential Equation, Berlin & Beijing: Springer & Higher Education Press; 2012.
 
[23]  Zhang S, Zhang HQ., Fractional sub-equation method and its applications to nonlinear fractional PDEs. Phys. Lett. A.2011; 375(7): 1069-1073.
 
[24]  Alzaidy, J. F. The fractional sub-equation method and exact analytical solutions for some fractional PDEs”, Amer. J. Math.Anal. 1 (2013) 14-19.
 
[25]  Bulut H., Belgacem F.B.M., Baskonus H.M., Some New Analytical Solutions for the Nonlinear Time-Fractional KdV-Burgers-Kuramoto Equation, Advances in Mathematics and Statistical Sciences, 118-129, 2015.
 
[26]  Wang, M. L., et al., The (G’/G) - Expansion Method and Travelling Wave Solutions of Non-linear Evolution Equations in Mathematical Physics, Phys. Lett. A., 372(2008), 4, pp, 417-423.
 
[27]  Fei .Xu. Application of Exp-function method to Symmetric Regularized Long Wave (SRLW) equation. Phys. Lett. A, 372 (2008) 252.
 
[28]  Zhang Y. and Feng Q., Fractional Riccati equation rational expansion method for fractional differential equations, Appl.Math.Inf. Sci. 7(2013) 1575-1584.